Alert archive / Wisconsin / Snow Advisories in 2007
Snow Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this snow advisory at Feb 23, 2007, 3:24 PM CST for 6 counties in Wisconsin. It took effect at Feb 23, 2007, 8:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2007, 3:24 PM CST (21:24 UTC)
- In effect from
- Feb 23, 2007, 8:00 PM CST
- Expired
- Feb 24, 2007, 6:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
Counties Marathon County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 100 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 232124 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 324 PM CST FRI FEB 23 2007 ...SNOW EXPECTED THIS WEEKEND... .A STORM SYSTEM WILL DEVELOP OVER THE PLAINS TONIGHT...AND THEN PUSH EAST TOWARD THE AREA THIS WEEKEND. MOISTURE SURGING NORTHWARD AHEAD OF THE STORM IS FORECAST TO GENERATE SNOW OVER PORTIONS OF THE AREA TONIGHT. THE SNOW WILL AFFECT MAINLY AREAS SOUTH AND WEST OF A LINE FROM RHINELANDER TO SHAWANO...TO GREEN BAY...TO MANITOWOC. A LULL IN THE SNOW IS EXPECTED SATURDAY AND INTO SATURDAY EVENING. THE MAIN STORM IS FORECAST TO MOVE FROM THE CENTRAL PLAINS ON SATURDAY...TO SOUTHERN LOWER MICHIGAN ON MONDAY. THIS TRACK WOULD BRING HEAVY SNOW OVER CENTRAL AND EAST CENTRAL WISCONSIN STARTING LATE SATURDAY NIGHT AND CONTINUING THROUGH SUNDAY. ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED FOR BOTH SUNDAY NIGHT AND MONDAY AS THE STORM SLOWS DOWN AND WEAKENS. WIZ030-035>037-045-048-240400- /O.NEW.KGRB.SN.Y.0003.070224T0200Z-070224T1200Z/ /O.NEW.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/ MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA...OSHKOSH 324 PM CST FRI FEB 23 2007 ...SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST SATURDAY... ...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST SATURDAY. A WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING. THREE TO FIVE INCHES OF SNOW IS EXPECTED TONIGHT AT LOCATIONS SOUTH OF A LINE FROM MARSHFIELD...TO STEVENS POINT...TO OSHKOSH. AREAS JUST TO THE NORTH CAN EXPECT TWO TO FOUR INCHES OF SNOW. AFTER A BRIEF BREAK IN THE SNOWFALL ON SATURDAY...HEAVY SNOW AND GUSTY EAST TO NORTHEAST WINDS OF 15 TO 25 MPH ARE EXPECTED TO DEVELOP SATURDAY NIGHT. TOTAL SNOWFALL COULD EXCEED 6 INCHES BY SUNDAY NIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND... CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE LATEST FORECASTS AND STATEMENTS. $$ WIZ018>022-031-038>040-049-050-073-074-240400- /O.NEW.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-OUTAGAMIE- BROWN-KEWAUNEE-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA... STURGEON BAY...APPLETON...GREEN BAY...ALGOMA...CHILTON... TWO RIVERS...CRIVITZ 324 PM CST FRI FEB 23 2007 ...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING. AFTER A BRIEF BREAK IN THE SNOWFALL ON SATURDAY...HEAVY SNOW AND GUSTY EAST TO NORTHEAST WINDS OF 15 TO 30 MPH ARE EXPECTED TO DEVELOP SATURDAY NIGHT. TOTAL SNOWFALL COULD EXCEED 6 INCHES BY SUNDAY NIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND... CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE LATEST FORECASTS AND STATEMENTS. $$ JS/APK
3 follow-up statements
000 WWUS43 KGRB 240304 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 904 PM CST FRI FEB 23 2007 ...SNOW EXPECTED THIS WEEKEND... .A STORM SYSTEM WILL DEVELOP OVER THE PLAINS TONIGHT...AND THEN PUSH EAST TOWARD THE AREA THIS WEEKEND. MOISTURE SURGING NORTHWARD AHEAD OF THE STORM IS FORECAST TO GENERATE SNOW OVER PORTIONS OF THE AREA TONIGHT. THE SNOW WILL AFFECT MAINLY AREAS SOUTH AND WEST OF A LINE FROM RHINELANDER TO KESHENA...TO GREEN BAY...TO MANITOWOC. A LULL IN THE SNOW IS EXPECTED SATURDAY AFTERNOON AND EARLY EVENING. THE MAIN STORM IS FORECAST TO MOVE FROM THE CENTRAL PLAINS ON SATURDAY...TO SOUTHERN LOWER MICHIGAN ON MONDAY. THIS TRACK WOULD BRING HEAVY SNOW TO MUCH OF CENTRAL...EAST CENTRAL AND NORTHEAST WISCONSIN STARTING LATE SATURDAY EVENING AND CONTINUING THROUGH SUNDAY. ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED FOR BOTH SUNDAY NIGHT AND MONDAY AS THE STORM SLOWS DOWN AND WEAKENS. WIZ030-035>037-045-048-241115- /O.CON.KGRB.SN.Y.0003.000000T0000Z-070224T1200Z/ /O.CON.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/ MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA...OSHKOSH 904 PM CST FRI FEB 23 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING. THREE TO FIVE INCHES OF SNOW IS EXPECTED TONIGHT AT LOCATIONS SOUTH OF A LINE FROM MARSHFIELD...TO STEVENS POINT...TO OSHKOSH. AREAS JUST TO THE NORTH CAN EXPECT TWO TO FOUR INCHES OF SNOW. AFTER A BRIEF BREAK IN THE SNOWFALL ON SATURDAY...HEAVY SNOW AND GUSTY EAST TO NORTHEAST WINDS OF 15 TO 25 MPH ARE EXPECTED TO DEVELOP SATURDAY NIGHT. TOTAL SNOWFALL COULD EXCEED 6 INCHES BY SUNDAY NIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND... CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE LATEST FORECASTS AND STATEMENTS. $$ WIZ018>022-031-038>040-049-050-073-074-241115- /O.CON.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-OUTAGAMIE- BROWN-KEWAUNEE-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA... STURGEON BAY...APPLETON...GREEN BAY...ALGOMA...CHILTON... TWO RIVERS...CRIVITZ 904 PM CST FRI FEB 23 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING. AFTER A BRIEF BREAK IN THE SNOWFALL ON SATURDAY AFTERNOON AND EVENING...HEAVY SNOW AND GUSTY EAST TO NORTHEAST WINDS OF 15 TO 30 MPH ARE EXPECTED TO DEVELOP LATE SATURDAY NIGHT. TOTAL SNOWFALL COULD EXCEED 6 INCHES BY SUNDAY NIGHT. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND... CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE LATEST FORECASTS AND STATEMENTS. $$ KIECKBUSCH
000 WWUS43 KGRB 241054 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 454 AM CST SAT FEB 24 2007 ...SNOW EXPECTED THIS WEEKEND... .A DEEPENING STORM SYSTEM OVER THE PLAINS WILL MOVE EAST TOWARD THE AREA TODAY AND TONIGHT. LIGHT SNOW THIS MORNING...WILL CONTINUE TO TAPER OFF...WITH HEAVIER SNOW TO ONCE AGAIN MOVE NORTH INTO CENTRAL AND NORTHEAST WISCONSIN THIS EVENING AND CONTINUE INTO SUNDAY. ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED SUNDAY NIGHT AND MONDAY AS THE STORM SLOWS DOWN AND WEAKENS. WIZ030-035>037-045-048-241200- /O.UPG.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/ /O.NEW.KGRB.WS.W.0002.070225T0300Z-070226T0600Z/ /O.CON.KGRB.SN.Y.0003.000000T0000Z-070224T1200Z/ MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA...OSHKOSH 454 AM CST SAT FEB 24 2007 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT... ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. SNOW WILL TAPER OFF EARLY THIS MORNING...WITH ADDITIONAL ACCUMULATIONS OF AN INCH EXPECTED. LOOK FOR A BREAK IN THE SNOWFALL FOR THE REMAINDER OF TODAY WITH HEAVY SNOW AND GUSTY EAST WINDS OF 15 TO 25 MPH EXPECTED TO DEVELOP LATER THIS EVENING. TOTAL SNOWFALL OF 8 TO 12 INCHES IS EXPECTED BY SUNDAY EVENING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ031-038>040-049-050-241900- /O.UPG.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/ /O.NEW.KGRB.WS.W.0002.070225T0300Z-070226T0600Z/ SHAWANO-OUTAGAMIE-BROWN-KEWAUNEE-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... CHILTON...TWO RIVERS 454 AM CST SAT FEB 24 2007 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL TAPER OFF EARLY THIS MORNING...WITH ADDITIONAL ACCUMULATIONS OF AN INCH EXPECTED. LOOK FOR A BREAK IN THE SNOWFALL FOR THE REMAINDER OF TODAY WITH HEAVY SNOW AND GUSTY EAST WINDS OF 15 TO 30 MPH EXPECTED TO DEVELOP LATER THIS EVENING. THE STRONG EAST WINDS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING OF SNOW...WITH NEAR BLIZZARD CONDITIONS LATE TONIGHT AND EARLY SUNDAY MORNING. TOTAL SNOWFALL OF 8 TO 12 INCHES IS EXPECTED BY SUNDAY EVENING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WIZ005-010>013-241900- /O.EXA.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON 454 AM CST SAT FEB 24 2007 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING. HEAVY SNOW AND GUSTY EAST TO NORTHEAST WINDS OF 15 TO 25 MPH ARE EXPECTED TO DEVELOP LATE TONIGHT. TOTAL SNOWFALL COULD EXCEED 6 INCHES BY SUNDAY NIGHT. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND... CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE LATEST FORECASTS AND STATEMENTS. $$ WIZ018>022-073-074-241900- /O.CON.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-DOOR- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA... STURGEON BAY...CRIVITZ 454 AM CST SAT FEB 24 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING. HEAVY SNOW AND GUSTY EAST TO NORTHEAST WINDS OF 15 TO 25 MPH ARE EXPECTED TO DEVELOP LATE TONIGHT. TOTAL SNOWFALL COULD EXCEED 6 INCHES BY SUNDAY NIGHT. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND... CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE LATEST FORECASTS AND STATEMENTS. $$ TE/KURIMSKI
000 WWUS43 KGRB 241220 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 620 AM CST SAT FEB 24 2007 ...SNOW EXPECTED THIS WEEKEND... .A DEEPENING STORM SYSTEM OVER THE PLAINS WILL MOVE EAST TOWARD THE AREA TODAY AND TONIGHT. LIGHT SNOW THIS MORNING...WILL CONTINUE TO TAPER OFF...WITH HEAVIER SNOW TO ONCE AGAIN MOVE NORTH INTO CENTRAL AND NORTHEAST WISCONSIN THIS EVENING AND CONTINUE INTO SUNDAY. ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED SUNDAY NIGHT AND MONDAY AS THE STORM SLOWS DOWN AND WEAKENS. WIZ030-035>037-045-048-242030- /O.EXP.KGRB.SN.Y.0003.000000T0000Z-070224T1200Z/ /O.CON.KGRB.WS.W.0002.070225T0300Z-070226T0600Z/ MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA...OSHKOSH 620 AM CST SAT FEB 24 2007 ...SNOW ADVISORY HAS EXPIRED... ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT... THE SNOW ADVISORY IS NO LONGER IN EFFECT. A WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT. SNOW WILL CONTINUE TO TAPER OFF EARLY THIS MORNING...WITH ADDITIONAL ACCUMULATIONS OF AN INCH OR LESS EXPECTED. LOOK FOR A BREAK IN THE SNOWFALL FOR THE REMAINDER OF TODAY WITH HEAVY SNOW AND GUSTY EAST WINDS OF 15 TO 25 MPH EXPECTED TO DEVELOP LATER THIS EVENING. TOTAL SNOWFALL OF 8 TO 12 INCHES IS EXPECTED BY SUNDAY EVENING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WIZ031-038>040-049-050-242030- /O.CON.KGRB.WS.W.0002.070225T0300Z-070226T0600Z/ SHAWANO-OUTAGAMIE-BROWN-KEWAUNEE-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... CHILTON...TWO RIVERS 620 AM CST SAT FEB 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT... A WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT. SNOW WILL TAPER OFF EARLY THIS MORNING...WITH ADDITIONAL ACCUMULATIONS OF AN INCH EXPECTED. LOOK FOR A BREAK IN THE SNOWFALL FOR THE REMAINDER OF TODAY WITH HEAVY SNOW AND GUSTY EAST WINDS OF 15 TO 30 MPH EXPECTED TO DEVELOP LATER THIS EVENING. THE STRONG EAST WINDS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING OF SNOW...WITH NEAR BLIZZARD CONDITIONS LATE TONIGHT AND EARLY SUNDAY MORNING. TOTAL SNOWFALL OF 8 TO 12 INCHES IS EXPECTED BY SUNDAY EVENING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WIZ005-010>013-018>022-073-074-242030- /O.CON.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...CRIVITZ 620 AM CST SAT FEB 24 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING. HEAVY SNOW AND GUSTY EAST TO NORTHEAST WINDS OF 15 TO 25 MPH ARE EXPECTED TO DEVELOP LATE TONIGHT. TOTAL SNOWFALL COULD EXCEED 6 INCHES BY SUNDAY NIGHT. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND... CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE LATEST FORECASTS AND STATEMENTS. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this snow advisory went out at Feb 23, 2:45 PM CST, 39 minutes earlier.
Area forecast discussion, Feb 23, 2:45 PM CST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CST FRI FEB 23 2007 .SYNOPSIS...HIGH LATITUDE BLOCKING WL CONT ACRS CANADA THROUGHOUT THE FCST PERIOD. THAT WL KEEP STG AND VERY ACTIVE SRN STREAM ACRS THE CONUS. TWO SIG STORM SYSTEMS WL WORK ACRS THE COUNTRY...AND BRING PCPN TO THE AREA DURING THE WEEKEND AND THEN DURING THE LATTER PART OF NEXT WK. TEMPS LIKELY TO AVERAGE PRETTY CLOSE TO SEASONAL NORMALS. && .SHORT TERM...TNGT AND SAT. COMPLEX FCST AS INITIAL SURGE OF PCPN DEVELOPS WELL OUT AHEAD OF MAIN STORM SYSTEM DEVELOPING BACK IN THE WRN PLAINS. STG ISENT LIFT AND FRONTOGENETIC FORCING DEVELOP ACRS THE SWRN PART OF THE FCST AREA THIS EVENING. THE NAM LIFTS THE FORCING AND ASSOC PCPN NWD AS IT WEAKENS...WHILE THE GFS DEVELOPS IT ESEWD AND THEN WEAKENS IT. LEANED TOWARD A COMPROMISE. BELIEVE ALL MODELS UNDERPLAYING THE DRY AIR WORKING WWD INTO THE AREA AT LOW-LEVELS AND THUS GENERATING TOO MUCH QPF. STILL...THE SRN/SWRN PART OF THE FCST AREA SHOULD BE ENOUGH INTO THE FORCING AND CLOSE ENOUGH TO THE INCOMING MID-LVL MOISTURE TO GET AT LEAST A FEW INCHES OF SNOW OVERNIGHT. POSTED A SNOW ADVISORY FOR THE SWRN PART OF THE FCST AREA FM 02Z-12Z. THE INITIAL BATCH OF PCPN MAY LINGER INTO EARLY SAT...BUT THEN SHOULD WEAKEN AWAY AS THE DRY AIR SURGES BACK NW ACRS THE AREA. CARRIED MAINLY CHC POPS ACRS THE RGN...BUT DON/T EXPECT SIG PCPN DURING THAT TIME FRAME. .LONG TERM...SAT NGT THRU NXT FRI. PROGRESSIVE PATN TO CONT THRU NXT WEEK WITH MDLS HAVING PBLMS WITH THE DEPTHS OF THE UPR RDGS AND TROFS. THESE PBLMS NOT ONLY IMPACT THE STRENGTH OF POTENTIAL SYSTEMS...BUT ALSO THE EVENTUAL TRACK OF POTENTIAL SYSTEMS. AS ONE STORM DIES A SLOW DEATH TO OUR EAST EARLY NXT WEEK...A NEW SYSTEM WL HAVE TO BE DEALT WITH LATE NXT WEEK. TEMPS SHOULD GENERALLY BE CLOSE TO NORMAL THRU THE PERIOD. INITIAL SFC LOW IS PROGGED TO MOV FROM E-CNTRL KS TO NE MO SAT NGT AND BE IN THE PROCESS OF OCCLUDING. 70 KT LOW LVL JET TO BE AIMED UP THE MS RIVER AND OVERRUN THE 8H WRMFNT LOCATED OVR N-CNTRL IL. EVEN THO FRONTOGENETICAL FORCING DOES NOT APR STG...THE STG ISEN LIFT COMBINED WITH FAVORABLE Q-VEC CONVERGENCE AND ADDL LIFT PROVIDED BY THE LEFT EXIT RGN OF THE UPR JET...ALL POINT TO SNOW OVERSPREADING NE WI FROM SOUTH TO NORTH. BETTER DYNAMICS AND FORCING TO BE LOCATED OVR THE SRN HALF OF WI AND WL KEEP HIGHER SNOW AMTS OVR THE SRN HALF OF THE FCST AREA. BETWEEN THE SNOW ACCUMULATION AND BLUSTERY EAST WNDS...WL ISSUE A WINTER STORM WATCH ROUGHLY SOUTH OF A LINE FROM TOMAHAWK TO WAUSAUKEE. THIS WATCH WL RUN FROM 06Z SUN THRU 06Z MON AS THE SYSTEM GRADUALLY SLOWS ITS FORWARD SPD AND SLOWLY WEAKENS. SFC LOW TRACKS E-NE INTO NRN IL ON SUNDAY WITH SNOW CONTINUING THRU THE DAY ACROSS NE WI. FORCING AND LIFT REMAIN OVR THE AREA...THUS SEE NO REASON FOR SNOW TO LET UP. IN ADDITION TO THE SNOW...BLUSTERY EAST WNDS TO PERSIST AND HAVE ADDED BLOWING SNOW TO MOST OF THE FCST. THE STORM SLOWLY MOVS TOWARD EITHER SW LWR MI OR NW INDIANA BY SUNDAY NGT WITH THE BETTER FORCING/LIFT SHIFTING EWD AS WELL. WHILE THE SNOW WL CONT TO FALL THRU THE NGT...THE INTENSITY IS EXPECTED TO WEAKEN SUCH THAT ACCUMULATIONS WL BE LESS WITH TIME. BY THE END OF SUNDAY NGT...SNOW TOTALS COULD RANGE FROM 3 TO 6 INCHES OVR NRN WI TO 70 TO 10 INCHES OVR CNTRL/E-CNTRL WI. THE SFC LOW EXPECTED TO WOBBLE AROUND SW LWR MI THRU MON AS IT IS CUT-OFF AND BLOCKED FROM THE MEAN FLOW. A FNTL BNDRY WL EXTEND W-NW THRU SRN WI AND ACT AS A FOCUS TO GENERATE LGT SNOW OVR MOST OF THE RGN. SINCE ALL THE FORCING AND LIFT TO BE LONG GONE BY THIS TIME...ADDITIONAL ACCUMULATIONS WL BE LGT WITH MOST LOCATIONS SEEING ANOTHER INCH PSBL. THERE COULD BE SLIGHTLY HIGHER AMTS NEAR LK MI WHERE NE WNDS MAY HELP TO ENHANCE THE SNOWFALL. HAVE KEPT THE CHC OF SNOW SHWRS OR FLURRIES GOING ACROSS THE FCST AREA RIGHT THRU TUE AS THERE IS LITTLE CHG TO THE SYNOPTIC SITN. THE DYING SFC LOW SHIFTS TOWARD SE LWR MI...BUT WEAK FNTL BNDRY LINGERS OVR SRN WI. ERN PARTS OF THE FCST AREA TO SEE THE BETTER CHC SEEING ADDL MINOR ACCUMULATIONS...BUT THESE ARE MORE OF THE NUISANCE TYPE OF ACCUMULATIONS. BY TUE NGT INTO WED...THE NXT SYSTEM TO BE PROGRESSING ACROSS THE ROCKIES WITH DOWNSTREAM RIDGING MOVG INTO THE WRN GREAT LKS. THIS APRS TO BE THE ONLY DRY STRETCH OF WEATHER IN THE FCST. THIS NXT SYSTEM QUICKLY PUSHES INTO THE PLAINS WED NGT AND SWEEPS NEWD TOWARD THE WRN GREAT LKS BY THU. GULF MSTR WL AGAIN BE TAPPED...THUS ANTICIPATE PCPN TO BREAK OUT DUE TO ISEN LIFT WED NGT AND INCREASED FORCING/LIFT ON THU. MDLS DIFFERENCES COME INTO PLAY AS TO THE EVENTUAL TRACK OF THE SFC LOW AND HOW MUCH WARM AIR CAN ACTUALLY REACH NE WI. PREFER TO GO MORE MIXED PCPN FOR NOW AND LWR TEMPS A COUPLE OF DEGS FOR THU. SYSTEM SWEEPS THRU NE WI THU NGT WITH WRAP-AROUND MSTR CARRIED OVR INTO FRI. WL NEED TO MENTION A CHC OF LGT SNOW FOR THU NGT AND THEN LEFTOVER SNOW SHWRS OR FLURRIES FOR FRI. .AVIATION...EXPECT CIGS AND VSBYS TO DECR QUICKLY THIS EVENING IN CENTRAL WISCONSIN AS PCPN SURGES INTO THE RGN. && .GRB WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY 8 PM THIS EVENING TO 6 AM SATURDAY WIZ030-035>037-045-048- WINTER STORM WATCH LATE SATURDAY NIGHT THROUGH SUNDAY EVENING WIZ018>022-030-031-035>040-045-048>050-073-074- && SKOWRONSKI/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, Feb 23, 5:00 AM CST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 500 AM CST FRI FEB 23 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 500 AM CST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT AN INCH OR TWO OF SNOW IS POSSIBLE TONIGHT SOUTH AND WEST OF A LINE FROM WAUSAU TO OSHKOSH. THE SNOW COULD CAUSE ROADWAYS TO BECOME SLIPPERY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL INCHES OF HEAVY ACCUMULATING SNOW ARE EXPECTED ACROSS THE AREA SATURDAY NIGHT AND SUNDAY. AT THIS TIME IT APPEARS THAT 6 TO 10 INCHES OF SNOW ARE POSSIBLE SOUTH OF A LINE FROM WAUSAU TO STURGEON BAY...WITH 4 TO 6 INCHES NORTH OF THIS LINE. IN ADDITION TO THE HEAVY SNOW...GUSTY EAST WINDS WILL CONSIDERABLY REDUCE VISIBILITIES AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-564-241100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 500 AM CST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT INCREASING EAST WINDS TONIGHT WILL CREATE CONDITIONS HAZARDOUS FOR SMALL CRAFT AND CAUSE THE BUILD UP OF ICE ALONG THE LAKE MICHIGAN SHORELINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THROUGH SUNDAY NIGHT. TE/KURIMSKI WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 3:24 PM CST | Winter Storm Watch | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 22 hr |
Nearby
Snow Advisories in Wisconsin, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.